On the classification of quasihomogeneous singularities

Hertling, Claus ; Kurbel, Ralf

DOI: https://doi.org/10.5427/jsing.2012.4h
URL: http://www.journalofsing.org/volume4/hertling-kurb...
Document Type: Article
Year of publication: 2012
The title of a journal, publication series: Journal of Singularities
Volume: 4
Page range: 131-153
Place of publication: Cambridge, Mass.
Publishing house: Worldwide Center of Mathematics
ISSN: 1949-2006
Publication language: English
Institution: School of Business Informatics and Mathematics > Algebraische Geometrie (Hertling 2005-)
Subject: 510 Mathematics
Additional information: Online-Ressource

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item